Alterations of Gut Microbiota Composition in Post-Finasteride Patients: A Pilot Study

    Francesca Borgo, A D Macandog, Silvia Diviccaro, Elisabetta Falvo, Silvia Giatti, Guido Cavaletti, Roberto Cosimo Melcangi
    Image of study
    TLDR Post-finasteride patients show changes in gut bacteria, possibly causing various symptoms.
    A pilot study found that post-finasteride patients have alterations in their gut microbiota composition, with a decrease in beneficial bacteria and an increase in harmful bacteria. These changes may contribute to the development of post-finasteride syndrome and its symptoms, including sexual dysfunction, psychological and cognitive complaints, muscular problems, and physical alterations. Further research is needed to confirm these findings and understand the potential relationship between gut microbiota and persistent side effects.
    View this study on link.springer.com →

    Cited in this study

    24 / NoResults